Electron. J. Diff. Eqns., Vol. 2009(2009), No. 49, pp. 12.

Existence and uniqueness theorems on certain difference-differential equations

Baburao G. Pachpatte

In the present paper, existence and uniqueness theorems for the solutions of certain nonlinear difference-differential equations are established. The main tools employed in the analysis are based on the applications of the Leray-Schauder alternative and the well known Bihari's integral inequality.

Submitted June 9, 2008. Published April 7, 2009.
Math Subject Classifications: 34K5, 34K10, 34K40.
Key Words: Existence and uniqueness; difference-differential equations; Leray-Schauder alternative; Bihari's integral inequality; Wintner type; Osgood type.

Show me the PDF file (214 KB), TEX file, and other files for this article.

Baburao G. Pachpatte
57 Shri Niketan Colony, Near Abhinay Talkies
Aurangabad 431 001 (Maharashtra), India
email: bgpachpatte@gmail.com

Return to the EJDE web page